# SDR FDEA201011104298

- Difficulty date: November 10, 2010
- Submitted: November 12, 2010
- Operation: Air carrier
- Aircraft: N665FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 769
- Aircraft time: 22,179 hours, 11,915 cycles
- Engine: Ge CF680
- System (JASC): 5754 · Leading Edge Devices
- Part: Shim
- Condition: Migrated
- Location: Track Carrage
- Component: Carriage
- Component part number: A5794254000400
- Stage of operation: IN
- How discovered: V
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

RT WING T/E NR4 FLAP FRONT CARRIAGE UPPER BRIDGE BOTH SIDE SHIM EXTRUDED IAW EA6-2750-141649, REPAIR ACCOMPLISHED IAW GMM 6-2-100.  REPAIR CLASSIFIED AS MINOR.
